# SDR HEEA087809

- Difficulty date: June 13, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- Aircraft time: 19,905 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Part serial: A763
- Condition: Separated
- Location: Main Rotor
- Part time: 12,213 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEPARATION ON THE IB ABRASION STRIP ON THE TOP SURFACE NEAR THE IB END.  THE LOWER EROSION SHIELD IS TORN ON THE IB END. SENT FOR INSPECTION AND REPAIR.
